# SDR DALA2025070204963

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 100,739 hours, 26,306 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6808 4L SLIDE LIGHT IS ILLUMINATED. CORRECTIVE ACTION: REMOVED FOD FROM 4L GIRT BAR PROX SWITCH IAW B757 AMM 25-66. (7306251)
